My doctor, a psychiatrist, prescribed 20 mg. of Lexapro as a change from sertraline, which I have been taking for over 10 years. At first I felt a little more energetic. Now I am into the third week, and I feel like I'm drunk or something. My head hurts a lot. I'm wondering if I should cut it back to 10. I may just go back to the sertraline, but then I'm scared it will take too long to get working again. I see my doctor on a skype which is a little strange to begin with. Any comments are welcome.
I am 44 with high blood pressure. I am on 10 mg of lexapro on day 15. For me the start up on 10 mg was seriously intense and 20 to start would likely be harder. I do know that most people say the bad start ups do go away.
Talk to your psych doc about the side effects and ask it you can drop down to 10 mg if you feel that might help. Just my personal opinion but I like to start low and work up. Your did not say if he tapered you off the sertraline before starting you on the Lexapro. You were on it a long time, you may also be having withdrawal symptoms.
Why did he switch you? I agree it is strange to have an appointment on Skype.
Let us know how it goes. Wishing you the Best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Feb 2011 • 5 answers
Updated 12 Sep 2016 • 2 answers
Updated 18 Oct 2016 • 3 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Updated 29 Nov 2016 • 4 answers
Updated 16 Jun 2018 • 1 answer